Police are emphasising their warning to avoid taking some swastika-emblazoned pills that are currently on the market, as someone else has reacted badly to them.
RÚV reports that police in Suðurnes were called to the scene of a disturbance, where a young man had attacked someone. After attempting the attack, the young man then reportedly collapsed to the floor, foaming at the mouth and vomiting.
Police searching the scene found two pills stamped with a swastika, as shown in the example above.
The police have therefore repeated their warning to the general public to avoid these pills at all costs, which reportedly contain LSD.
“The tablet causes strong hallucinogenic effects, and we have had numerous cases of users that have completely lost touch with reality and are a danger to themselves and others,” the Police Commissioner has cautioned. “We have warned our officers not to handle the tablets with bare hands. as the drug can easily be absorbed through the skin and lead to them experiencing effects.”